The class of D(T)–operators on Hilbert space

Document Type : Research Paper


Tikrit University – College of Education for Women/ Department of Mathematics, Iraq


The purpose of this paper is to introduce a new class operator on separable Hilbert space. The operator T ∈ B(H) is called D(T)-operator if there exist U ∈ B(H), U≠0, I such that T*TU = UT*T, where T* adjoint operator of T. Then, some main properties of the class of D(T)-operator are studied in this research.


[1] D. Alpay, F. Colombo and D.P. Kimsey, The spectral theorem for quaternionic unbounded normal operators based
on the S-spectrum, J. Math. Phys. 57(2) (2018).
[2] S.K. Berberian, Introduction to Hilbert Space, Chelsea Publishing Company, New York, 1976.
[3] R.P. Bryan and M.A. Youngson, Linear Functional Analysis, Springer-Verlag, London, 2008.
[4] P.R. Halmos, A Hilbert Space Problem Book, Springer-Verlag, New York Heidelberg Berlin, 1980.
[5] S. Lohaj, Quasi-normal operators, Int. J. Math. Anal. 4(47) (2010) 2311–2320.
[6] Z. Sebestyen and Z.S. Tarcsay, On the adjoint of Hilbert space operators, Linear Multi Linear Alg. 67(3) (2019)
[7] N. Young, An Introduction to Hilbert Space, Cambridge University Press, 2012.
Volume 12, Special Issue
December 2021
Pages 1293-1298
  • Receive Date: 13 July 2021
  • Revise Date: 19 August 2021
  • Accept Date: 02 September 2021